# SDR UALA2009092903062

- Difficulty date: September 28, 2009
- Submitted: October 5, 2009
- Operation: Air carrier
- Aircraft: N119UA
- Make and model: Boeing 747422
- Aircraft serial: 28812
- Aircraft time: 43,774 hours, 5,188 cycles
- Engine: Pwa PW4056
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Part number: 794640
- Condition: Faulty
- Location: Emergency Lights
- Component: Light
- Component part number: 78671
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LBA INSPECTION FOUND DOOR 4L FWD EMERGENCY LIGHT INOP 4R AFT EMERGENCY LIGHT INOP.  PATHWAY LIGHTING AT SEAT 45ABC TO 55ABC INOP.  RESET ELECTRICAL CONNECTOR AT LIGHT ON 4L AND 4R. BOTH LIGHT OPS GOOD. RESET CONNECTOR FOR EMERGENCY LIGHTS. ALL OK EXCEPT SEAT 45ABC EMERGENCY LIGHT AT 45ABC. REPLACED EMERGENCY LIGHT STRIP AT 45 ABC AND OPS CHK OKAY AT ALL LOCATIONS LISTED AS DEFERRAL.
